Alert archive / Arkansas / Tornado Warnings in 2018
Tornado Warning 18, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 13, 2018, 9:13 PM CDT for Conway County, Faulkner County, Perry County, Arkansas. It was in force for 47 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2018, 9:13 PM CDT (02:13 UTC)
- Expired
- Apr 13, 2018, 10:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Conway County, AR, Faulkner County, AR, Perry County, AR
The radar
The Little Rock radar (KLZK), 46 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 9:13 PM CDT | TSTM WND DMG | 3 Sw Oppelo, AR | NUMEROUS TREES DOWN AROUND TIMBERLAKE RESERVIOR. ROADS ARE IMPASSABLE DUE TO TREES AND POWERLINES ACROSS THEM |
| Apr 13, 9:13 PM CDT | TORNADO | 3 Sw Oppelo, AR | NWS STORM SURVEY CONFIRMS A BRIEF EF-0 TORNADO ALONG HAYNES LANE... NEAR TIMBERLAKE RESERVOIR. SEVERAL TREES WERE SNAPPED OR UPROOTED ALONG A 0.2 MILE PATH. MAXIMUM TORNADO WIDTH WAS APPROXIMATELY 100 YARDS. |
| Apr 13, 9:15 PM CDT | TSTM WND DMG | Oppelo, AR | TREES DOWNED NEAR OPPELO |
| Apr 13, 9:15 PM CDT | TSTM WND DMG | W Oppelo, AR | TREES DOWNED NEAR OPPELO |
| Apr 13, 9:20 PM CDT | TSTM WND DMG | 2 E Morrilton, AR | TREES DOWN BETWEEN MORRILTON AND PLUMERVILLE |
| Apr 13, 9:40 PM CDT | TSTM WND DMG | Conway, AR | STORM DAMAGE TO UNIVERSITY OF ARKANSAS CAMPUS. CARMICHEAL HALL REPORTED ROOF DAMAGE AND FLOODING. |
| Apr 13, 9:42 PM CDT | TSTM WND DMG | 5 S Greenbrier, AR | TREES AND POWER LINES DOWN... SOME LIMBS GREATER THAN 2 INCHES IN DIAMETER |
| Apr 13, 9:42 PM CDT | HAIL 1 | 2 Nw Conway, AR | QUARTER SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 1:50 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 505 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 560 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.6
The text
As transmitted.
941
WFUS54 KLZK 140213
TORLZK
ARC029-045-105-140300-
/O.NEW.KLZK.TO.W.0018.180414T0213Z-180414T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
913 PM CDT FRI APR 13 2018
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Northeastern Perry County in central Arkansas...
Southeastern Conway County in central Arkansas...
Northwestern Faulkner County in central Arkansas...
* Until 1000 PM CDT
* At 913 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Oppelo, or near Morrilton, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Conway... Morrilton...
Perryville... Greenbrier...
Wooster... Oppelo...
Twin Groves... Menifee...
Perry... Houston...
Sequoya Park... Hill Creek...
Pickles Gap... Mallet Town...
Springhill... Toad Suck...
Springfield... Petit Jean State Park...
Plumerville... Holland...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3497 9284 3514 9291 3534 9237 3508 9227
TIME...MOT...LOC 0213Z 251DEG 36KT 3509 9279
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
623 follow-up statements
059
WWUS54 KLZK 140224
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
924 PM CDT FRI APR 13 2018
ARC029-045-105-140300-
/O.CON.KLZK.TO.W.0018.000000T0000Z-180414T0300Z/
Perry AR-Conway AR-Faulkner AR-
924 PM CDT FRI APR 13 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN PERRY...SOUTHEASTERN CONWAY AND NORTHWESTERN FAULKNER
COUNTIES...
At 924 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Hill Creek, or 7 miles east of Morrilton, moving
east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Conway... Greenbrier...
Wooster... Twin Groves...
Menifee... Mallet Town...
Hill Creek... Pickles Gap...
Springhill... Springfield...
Toad Suck... Plumerville...
Holland... Hamlet...
Mt Olive in Conway County... Overcup...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3508 9269 3522 9270 3534 9237 3508 9227
TIME...MOT...LOC 0224Z 271DEG 39KT 3518 9262
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
62499
WWUS54 KLZK 140234
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
934 PM CDT FRI APR 13 2018
ARC029-045-105-140300-
/O.CON.KLZK.TO.W.0018.000000T0000Z-180414T0300Z/
Perry AR-Conway AR-Faulkner AR-
934 PM CDT FRI APR 13 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN PERRY...SOUTHEASTERN CONWAY AND NORTHWESTERN FAULKNER
COUNTIES...
At 934 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Menifee, or near Conway, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Conway... Greenbrier...
Wooster... Twin Groves...
Menifee... Mallet Town...
Pickles Gap... Springhill...
Springfield... Toad Suck...
Holland... Hamlet...
Mt Olive in Conway County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3508 9258 3526 9259 3534 9237 3508 9227
TIME...MOT...LOC 0234Z 271DEG 36KT 3517 9250
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
62376
WWUS54 KLZK 140242
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
942 PM CDT FRI APR 13 2018
ARC029-105-140252-
/O.CAN.KLZK.TO.W.0018.000000T0000Z-180414T0300Z/
Perry AR-Conway AR-
942 PM CDT FRI APR 13 2018
...THE TORNADO WARNING FOR NORTHEASTERN PERRY AND SOUTHEASTERN CONWAY
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1000 PM CDT for central
Arkansas.
LAT...LON 3508 9248 3523 9248 3528 9235 3508 9227
TIME...MOT...LOC 0242Z 269DEG 44KT 3516 9239
$$
ARC045-140300-
/O.CON.KLZK.TO.W.0018.000000T0000Z-180414T0300Z/
Faulkner AR-
942 PM CDT FRI APR 13 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL
FAULKNER COUNTY...
At 942 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Pickles Gap, or near Conway, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Conway... Greenbrier...
Wooster... Pickles Gap...
Springhill... Holland...
Hamlet...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3508 9248 3523 9248 3528 9235 3508 9227
TIME...MOT...LOC 0242Z 269DEG 44KT 3516 9239
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
62What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 13, 6:12 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Apr 13, 6:12 PM CDT, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Little Rock AR 612 PM CDT Fri Apr 13 2018 .AVIATION... Forecasts will continue to reflect expected evolution of convective event, which is not entering extreme western sections of the forecast area. Expect a near westerly surface wind of 10-18kts to prevail across all sites after 14/12z. 99 && .PREV DISCUSSION...(ISSUED 332 PM CDT Fri Apr 13 2018) SHORT TERM...Tonight Through Saturday Overall forecast philosophy remains constant during this short period. Conditions for well organized convection are indicated by 18z KLZK sounding. Still a question remains how quickly convection will grow upscale to a more linear mode. Heavy convection is expected to clear southeast sections by 14/14z Text && LONG TERM...Saturday night through Friday The biggest concern in the long term periods will be near-freezing temperatures Sunday and Monday morning. Closed upper low will follow the surface system departing on Saturday night, with the primary track north of the region. Cloud cover associated with the system will pass through northern Arkansas, with clearing over the remainder of the area. With much colder air moving into the region, temperatures will fall into the 30s in most areas, and we could see readings close to freezing in the northwest and portions of the west by Sunday morning. However, the clouds remaining in the north should preclude a hard freeze. Surface high pressure will move into the region on Sunday, with clouds clearing out. Freezing/near-freezing temperatures will be a little more widespread on Sunday night/Monday morning, with a freeze most likely in the west and north. Some portions of the northwest (particularly the usual sheltered valley areas) could see temperatures in the 20s. The high will shift eastward Monday into Tuesday, with winds coming around to the south, and temperatures warming back into the 70s to around 80 degrees. Around mid-week, a weaker front will move through the region, yielding little more than slight rain chances and a slight increase in cloud cover. There will be slight cooling behind this front. Toward the end of the week, there will be another system approaching the area, bringing another chance for rainfall. && && .LZK Watches/Warnings/Advisories... Wind Advisory until 10 PM CDT this evening FOR Arkansas-Desha- Drew-Independence-Jackson-Jefferson-Lincoln-Lonoke-Monroe- Prairie-White-Woodruff. Flash Flood Watch until 6 AM CDT Saturday FOR Arkansas-Bradley- Desha-Drew-Lincoln-Monroe. && Aviation...99
Hazardous weather outlook, Apr 13, 6:39 AM CDT, 14 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 639 AM CDT Fri Apr 13 2018 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141145- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- 639 AM CDT Fri Apr 13 2018 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Showers and thunderstorms will affect the state on today and tonight, as a storm system moves through the region. Scattered strong to severe thunderstorms will be possible, with the primary threats of damaging winds and large hail possible. Also, a few tornadoes will be possible, primarily in the afternoon and evening hours today. Additionally, heavy rainfall will be a concern with any stronger storms, with localized flooding and flash flooding possible. Also, winds will be elevated today from the south, and be 10 to 20 mph, some gusts to around 25 to 30 mph. Caution is advised on area bodies of water due to the increased winds. .DAYS TWO THROUGH SEVEN...Saturday Through Thursday The storm system will be pushing through Arkansas on Saturday, and will gradually take the showers and thunderstorms to the east of the state. Localized flooding could be on going with the heavy rain from Friday night. Any remaining storms may contain heavy rain before all moving out of Arkansas Saturday night. Much colder air again will filter in behind the cold front, and spotty locations will see around freezing temperatures Sunday and Monday mornings. Mostly dry Monday and the coming week. .Spotter Information Statement... Spotter activation will be needed this afternoon and evening due to the potential of severe storms. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 59
In the hours before
Local storm report, Apr 13, 7:58 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
758 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TORNADO 3 W PENCIL BLUFF 34.63N 93.79W
04/13/2018 MONTGOMERY AR LAW ENFORCEMENT
BRIEF TORNADO TOUCHDOWN REPORTED
&&
EVENT NUMBER LZK201800028
CROSSLocal storm report, Apr 13, 8:25 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
825 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG POTTER 34.55N 94.34W
04/13/2018 POLK AR EMERGENCY MNGR
MULTIPLE RESIDENTS WITHOUT POWER... AND DOWNED TREES
BLOCKING ROADS
&&
EVENT NUMBER LZK201800030
CROSSLocal storm report, Apr 13, 8:34 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
834 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND GST 2 E HAVANA 35.10N 93.49W
04/13/2018 M60 MPH YELL AR EMERGENCY MNGR
60 MPH THUNDERSTORM WIND GUST REPORTED
&&
EVENT NUMBER LZK201800031
CROSSLocal storm report, Apr 13, 8:41 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
841 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM TSTM WND DMG SHADY LAKE RECREATION A 34.36N 94.03W
04/13/2018 POLK AR LAW ENFORCEMENT
TREES DOWN
&&
EVENT NUMBER LZK201800032
CROSSLocal storm report, Apr 13, 8:46 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
846 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM TSTM WND DMG BOONEVILLE 35.14N 93.92W
04/13/2018 LOGAN AR TRAINED SPOTTER
TREES AND POWER LINES DOWNED
&&
EVENT NUMBER LZK201800033
CROSSLocal storm report, Apr 13, 9:04 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
904 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG MOUNTAIN HOME 36.34N 92.39W
04/13/2018 BAXTER AR LAW ENFORCEMENT
REPORTS OF DAMAGE TO MULTIPLE STRUCTURES AND POWERLINES
DOWN
&&
EVENT NUMBER LZK201800034
CROSSThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:26 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Johnson, Logan, Marion, Newton and 3 more | 49 min |
| Apr 13, 7:33 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Pope, Van Buren, Yell | 42 min |
| Apr 13, 7:39 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Scott, Yell | 51 min |
| Apr 13, 7:47 PM CDT | Tornado Warning | LZK | Montgomery, Polk, Scott, Yell | 43 min |
| Apr 13, 8:05 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Conway, Fulton, Izard, Marion, Pope and 4 more | 40 min |
| Apr 13, 8:13 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Conway, Garland, Hot Spring, Johnson, Logan and 6 more | 62 min |
| Apr 13, 8:31 PM CDT | Tornado Warning | LZK | Baxter, Fulton | 29 min |
| Apr 13, 8:37 PM CDT | Tornado Warning | LZK | Conway, Pope, Yell | 16 min |
| Apr 13, 8:44 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Conway, Fulton, Izard, Marion and 4 more | 61 min |
| Apr 13, 9:13 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Conway, Faulkner, Garland, Hot Spring, Montgomery and 5 more | 62 min |
| Apr 13, 9:17 PM CDT | Tornado Warning | LZK | Garland, Montgomery | 24 min |
| Apr 13, 9:32 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Fulton, Independence, Izard, Jackson and 4 more | 43 min |
| Apr 13, 9:45 PM CDT | Tornado Warning | LZK | Faulkner, Lonoke, White | 30 min |
| Apr 13, 9:49 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Jackson, Lonoke, Prairie, Pulaski and 3 more | 41 min |
| Apr 13, 10:00 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Grant, Jefferson, Lonoke, Prairie and 2 more | 45 min |
| Apr 13, 10:09 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Fulton, Independence, Izard, Jackson, Sharp and 2 more | 51 min |
| Apr 13, 10:28 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White, Woodruff | 32 min |
| Apr 13, 11:00 PM CDT | Special Weather Statement | LZK | Jackson, Woodruff | 45 min |
| Apr 14, 12:21 AM CDT | Tornado Warning | LZK | Bradley, Calhoun, Cleveland, Drew, Lincoln | 25 min |
| Apr 14, 12:34 AM CDT | Special Weather Statement | LZK | Arkansas | 41 min |
| Apr 14, 1:06 AM CDT | Tornado Warning | LZK | Arkansas, Monroe | 10 min |
| Apr 14, 1:16 AM CDT | Tornado Warning | LZK | Drew, Jefferson, Lincoln | 29 min |
| Apr 14, 1:28 AM CDT | Special Weather Statement | LZK | Arkansas | 47 min |
| Apr 14, 1:36 AM CDT | Special Weather Statement | LZK | Calhoun, Cleveland, Dallas, Grant, Ouachita | 39 min |
| Apr 14, 1:46 AM CDT | Special Weather Statement | LZK | Cleveland | 44 min |
| Apr 14, 2:08 AM CDT | Tornado Warning | LZK | Bradley, Calhoun, Ouachita | 23 min |
| Apr 14, 2:15 AM CDT | Special Weather Statement | LZK | Bradley, Calhoun, Cleveland, Dallas, Lincoln | 60 min |
| Apr 14, 2:34 AM CDT | Special Weather Statement | LZK | Arkansas, Desha, Drew | 41 min |
| Apr 14, 2:40 AM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 3 hr |
| Apr 14, 2:58 AM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Dallas, Grant, Jefferson | 3 hr |
| Apr 14, 3:04 AM CDT | Flash Flood Warning | LZK | Arkansas, Desha, Jefferson, Lincoln, Monroe | 3 hr |
| Apr 14, 3:15 AM CDT | Special Weather Statement | LZK | Arkansas, Desha, Drew, Lincoln | 60 min |
| Apr 14, 3:32 AM CDT | Tornado Warning | LZK | Desha, Drew | 28 min |
| Apr 14, 4:12 AM CDT | Freeze Watch | LZK | Marion | 10 hr |
| Apr 14, 4:20 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 14, 7:15 AM CDT | Flash Flood Warning | LZK | Hot Spring | 6 hr |
| Apr 14, 9:28 AM CDT | River Flood Warning | LZK | Perry | 36 hr |
| Apr 14, 9:33 AM CDT | River Flood Warning | LZK | Independence, Jackson, Lawrence | 19 days |
| Apr 14, 9:35 AM CDT | River Flood Warning | LZK | Randolph | 24 hr |
| Apr 14, 10:11 AM CDT | River Flood Warning | LZK | Jackson, Woodruff | 19 days |
| Apr 14, 10:53 AM CDT | River Flood Warning | LZK | Clark, Hot Spring | 25 hr |
| Apr 14, 10:55 AM CDT | River Flood Warning | LZK | Saline | 17 hr |
| Apr 14, 2:34 PM CDT | Freeze Watch | LZK | Baxter, Cleburne, Conway, Faulkner, Fulton, Independence and 5 more | 13 hr |
| Apr 14, 2:34 PM CDT | Freeze Warning | LZK | Marion | 18 hr |
Nearby
Tornado Warnings in Arkansas, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.